Post Cycle Sides
- 10-30-2005, 01:33 AM
- 10-30-2005, 01:58 AM
Nope, but one time I had a raised mosquito bite like bump.. it went away in a few minutes.. that's about it Doc.
- 10-30-2005, 09:33 AM
do you happen to have a picture of it Dr.. might help if we could see it.. as for local discoloration.. I haven't had any
10-30-2005, 09:40 AM
Not me...I used different spots IM depending on what I worked...but hit the pecs and bis quite a few times...no markings.
10-30-2005, 11:00 AM
Thanks for all the responses guys.Originally Posted by Matthew D
Last edited by DR.D; 09-30-2007 at 05:51 PM.
10-30-2005, 12:12 PM
thanks.. I might have an idea but I really want to look at it before I even speculate
10-30-2005, 08:47 PM
Last edited by DR.D; 09-30-2007 at 05:53 PM.
10-30-2005, 09:16 PM
DR..i havn't really noticed and i've usualy pin my abs,but i'll start lookin for sure.i just got done cycling it fo3mnths on and off...oh btw hi DR. HOW YA BEEN ?
10-30-2005, 10:01 PM
umm.. well it didn't look like I had a mental picture of.. so I have no clue... sounds like a job for a dermatologist..
10-30-2005, 11:42 PM
I'm thinking it may have just been the local toxicity of the AA administered in the same spot the whole time. I've been good. How able you?Originally Posted by WATERLOGGED
10-30-2005, 11:45 PM
It's just cosmetic I guess. That's cool. It seems to be fading but I thought it was strange. The one thing I did that most others don't do was go to pretty much the same spot everytime. That may have something to do with it.Originally Posted by Matthew D
10-30-2005, 11:47 PM
I have heard of this from another on this board, Cuffs I believe, however, it was not associated with the igf. He did have a similar issue though. . .
11-03-2005, 12:13 PM
I had two issues concerning discoloration of the skin. The first was when I used a 1-test transdermal and found I was allergic to the 1-test. That broke out all over my body though.
The second was a sort of gray discoloration when I lifted and my muscles became pumped. Mainly the shoulders and arms. I still get it to this day. Someone here said Cutler also experiences this. Not that I'm comparing myself to him. Something to do with oxygen in the blood.
11-03-2005, 01:24 PM
Getting any better?
I can't believe you didn't notice any effects. Bummer.
11-03-2005, 06:28 PM
Thanks for all the input fellas.Originally Posted by JonesersRX7
Last edited by DR.D; 09-30-2007 at 05:59 PM.
11-04-2005, 04:50 AM
11-08-2005, 02:40 AM
maybe try another spot and see if it happens there as well Doc.
That's bunk that you haven't really noticed anything from it other than what you stated. I became much leaner and vascular on it, and my calves increased in size.. all during PCT.
11-08-2005, 04:12 AM
I've had my shoulders get discolored quite a few times when they get really pumped....it was a bit freaky the first time.Originally Posted by Cuffs
11-12-2005, 07:32 PM
Are you properly diluting with bacteriostatic water just prior to injection? If not, it is most likely bruising due to the tissue necrosis caused by the concentration of the acetic acid or BA, whichever you are using.
If you ARE properly diluting (like filling the entire remainder of the syringe full of bact. water) then maybe your bact. water was improperly manufactured, and could have more than the standard 0.9% BA in it, causing the tissue necrosis.
11-12-2005, 07:47 PM
That was my conclusion too.Originally Posted by N4cer
Last edited by DR.D; 09-30-2007 at 05:55 PM.
11-13-2005, 12:22 AM
The AA would be my guess as well.
I pinned bilaterally and alternated every time to maixmize the potential for size specific growth. I think this is the way to go with IGF. It really put some definition on my inner pecs after several injections. It really swells up the injected muscle group (glycogen shuttling, I know) more so than other muscles.
11-15-2005, 11:08 PM
I didnt have that problem with IGF. However, I had a similar incident with PGF2a and that involved quite a few inj's in the same spots. (bilateraly 5x's a day rotating between bi's, tris and each delt head.)
And I had some purple-ish discoloration on my delts and bi's. I chalked it up to bruising, but looking back, I remember also having regular brownish bruises in some spots as well. But if it did vary its visibility during the day then I was totally oblivious. The purple streaks and the regular bruises all went away within about 10 days or so after I first noticed each one. IF what youre experiencing is the same as what I had then it probably is from frequency. But I cant really tell based on the picture if what you have is the same as what I had. Are you still hitting that spot regulary or or you done with your IGF cycle, DR?
11-16-2005, 02:21 PM
Is there a log of this fascinating experience somewhere?Originally Posted by UnicronSpawn
11-17-2005, 08:28 PM
I'm trying Deer Antler Velvet this time, NOW brand. If that doesn't work, then screw IGF.Originally Posted by UnicronSpawn
Last edited by DR.D; 09-30-2007 at 05:57 PM.
Similar Forum Threads
- By stang07 in forum Post Cycle TherapyReplies: 20Last Post: 10-15-2010, 07:54 AM
- By ArnoldIsMyIdol in forum AnabolicsReplies: 5Last Post: 11-29-2007, 12:23 AM
- By Kay in forum Cycle InfoReplies: 4Last Post: 12-05-2002, 05:29 PM
- By hemotep in forum AnabolicsReplies: 11Last Post: 11-26-2002, 07:25 PM